# SDR F3LA200200034

- Difficulty date: January 25, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545833153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FLOOR SUPPORT ANGLE CORRODED AT COCKPIT ENTRY AT STA 277.  REPLACED FLOOR SUPPORT ANGLE PER EO 52-50-737-004.
